Need some advise or maybe reassurance if anyone has suffered this before...
I was on the depot injection for 11yrs and it worked perfectly for me. No periods or side effects.
I came off it to have a baby which again no problems and got pregnant in less then a year of coming off to my amazement.
Decided 8 weeks after giving birth to go back on the depo, as health visitor advised to go back on something. But when I went back on the depo I wouldn't stop bleeding, and it was heavy! On the first shot.
So I made the decision to not have the depo anymore and to let me body go back to a normal cycle, and it did. I've had a year of normal regular periods.
But this month I went back on the depo, I got the depo 5 days before my normal period was meant to start. It seemed to work perfectly and stopped me having a period 10days after it was due. But now I've started bleeding with advendance !
Im on day 7 of bleeding and it doesn't appear to be letting up. So I'm starting to get worried I'm going to go down the route of the 2nd time I got it done which is continuous bleeding.
So my question is ... as it worked perfectly for me the first time round, why is it having this effect of constant bleeding again now.
Should I just continue with it and hope my periods will stop again. Or has childbirth changed how my body accepts the depo now?
Thank you for your advise and help in advance.
Depo Injection effects 3rd time round?
- 29 Sep 2017 by Chichi8080
- 29 September 2017
- depo-provera, peri-ds, side effect, injection, period
It's common to have irregular bleeding until you've had 2 or 3 shots. I've stopped & restarted Depo a few times over 18 years, for the required breaks. Each time my body has reacted differently.
I'm off it altogether, now, but often found in would bleed for the first few shots.
If it's particularly heavy then you'll need to monitor it to ensure you don't become anaemic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Provera - I am due for my 3rd depo injection in 3 days, and each month I have had my period on time?
Posted 3 Feb 2016 • 0 answers
Posted 8 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers